×

New bilateral type generating function associated with \(I\)-function. (English) Zbl 1470.33014

Summary: We aim at establishing a new bilateral type generating function associated with the \(I\)-function and a Mellin-Barnes type of contour integral. The results derived here are of general character and can yield a number of (known and new) results in the theory of generating functions.

MSC:

33C60 Hypergeometric integrals and functions defined by them (\(E\), \(G\), \(H\) and \(I\) functions)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agarwal, P.; Koul, C. L., On generating functions, Journal of Rajasthan Academy of Physical Sciences, 2, 3, 173-180 (2003) · Zbl 1137.33309
[2] Srivastava, H. M., A class of bilateral generating functions for the Jacobi polynomial, Journal of the Korean Mathematical Society, 8, 25-30 (1971) · Zbl 0224.33015
[3] Srivastava, H. M.; Manocha, H. L., A Treatise on Generating Functions (1984), Brisban and Toronto, Canada: Halsted Press (Ellis Horwood), John Wiley & Sons, New York, NY, USA, Chichester, UK, Brisban and Toronto, Canada · Zbl 0535.33001
[4] Srivastava, H. M.; Panda, R., Some bilateral generating functions for a class of generalized hypergeometric polynomials, Journal für die Reine und Angewandte Mathematik, 283/284, 265-274 (1976) · Zbl 0315.33003
[5] Choi, J.; Agarwal, P., Certain generating functions involving Appell series, Far East Journal of Mathematical Sciences, 84, 1, 25-32 (2014) · Zbl 1298.33023
[6] Fox, C., The \(G\) and \(H\) functions as symmetrical Fourier kernels, Transactions of the American Mathematical Society, 98, 395-429 (1961) · Zbl 0096.30804
[7] Braaksma, B. L. J., Asymptotic expansions and analytic continuations for a class of Barnes-integrals, Compositio Mathematica, 15, 239-341 (1964) · Zbl 0129.28604
[8] Saxena, V. P., A formal solution of certain new pair of dual integral equations involving Hfunctions, Proceedings of the National Academy of Science of India A, 52, 366-375 (1982) · Zbl 0535.45001
[9] Saxena, V. P., The I-Function (2008), New Delhi, India: Anamaya, New Delhi, India
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.